MAUDE Adverse Event Report: ABBOTT MEDICAL Tailory Flexible Annuloplasty Band; Ring, Annuloplasty

ABBOTT MEDICAL Tailory Flexible Annuloplasty Band; Ring, Annuloplasty
Model Number TARP-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemolysis (1886)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm tailor flexible annuloplasty ring was implanted in the patient.Postoperatively, the patient had persistent hematuria and hemoglobin (hb) remained low after blood transfusion.An unexplained hemolysis occurred.A reoperation was performed on (b)(6) 2026, the ring got explanted and a new 27mm sjm masters series mechanical heart valve was implanted.The procedure was finished successfully without patient consequence.The patient remained stable throughout the procedure and is currently stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of persistent hematuria, low hemoglobin after blood transfusion and hemolysis was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported patient effects could not be conclusively determined.The reported medical intervention included blood transfusion to address the patient¿s condition.Surgical intervention involved a reoperation to explant the device.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Tailory Flexible Annuloplasty Band
Common Device Name
Ring, Annuloplasty
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key24912670
Report Number2135147-2026-02493
Device Sequence Number15731246
Product Code KRH
UDI-Device Identifier05415067044419
UDI-Public(01)05415067044419(17)300604
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTARP-27
Device Catalogue NumberTARP-27
Device Lot Number10896530
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/10/2026
09/09/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/18/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown